Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Bleeding on injection, anyone? Sorry a bit graphic

(3 Posts)
lunavix Wed 16-Feb-05 09:33:10

After my first injection, I didn't get af, or anything, no aches and pains, nothing.
I had it again 2 or 3 weeks ago, and have been getting major cramps, then last night had some clots as well. I'm a bit worried as it's been nothing like af, and more like the m/c I've had, especially since recently my eatings been a bit off the wall. The only thing is I've been losing weight as opposed to putting any on, but then weightwatchers could be seeing to that!

Has anyone had anything like this? Obviously my first panic is m/c, but if other people have had this too....

SecondhandRose Thu 17-Feb-05 08:22:39

What is the injection for?

Fran1 Thu 17-Feb-05 08:30:14

I was on the inj for years prior to pregnancy and never had any bleeding.

But i know i was told when i went back on it when dd was 3 mths that you can get irregular bleeding etc whilst on it after pregnancy. I didn't have that but now i have come off the injection i have had a bleed as you describe with clots and all! (nice) And i too wondered about m/c but it stopped after about a week, so i think i'd rather not know!

Did you definitely take the next injection at the right time? If so, it's highly unlikely you were pg.

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: